# SDR DALA2018123107453

- Difficulty date: December 1, 2017
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 63,617 hours, 23,623 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6703 WHILE IN FOR THE 2KU WIFI MOD AND DURING THE RADOME INTERCOSTAL INSTALLATION PER GOGO DRAWING REV. C (REFERENCE AMDS WORKCARD) AT STA 620 BETWEEN STR 2R AND 3R, MTC REPORTED SIX (6) EXISTING FASTENER HOLES IN THE FRAME WHERE THE INTERCOSTAL T-CLIP IS TO BE INSTALLED. ADDITIONALLY, SEVERAL GOUGES WERE REPORTED ON THE FRAME WEB AND THE UPPER FLANGE. CORRECTIVE ACTION: REF ERA563816-14 REV A. (0320887)
